Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 11, NWS Milwaukee, WI

May 3, 2012Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 3, 2012, 3:21 PM CDT for Dane County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 3:21 PM CDT (20:21 UTC)
Expired
May 3, 2012, 4:00 PM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 1:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WUUS53 KMKX 032021
SVRMKX
WIC025-032100-
/O.NEW.KMKX.SV.W.0011.120503T2021Z-120503T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 PM CDT THU MAY 3 2012

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 400 PM CDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MONONA...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONONA...MCFARLAND...I90/94 INTERCHANGE...COTTAGE GROVE AND UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4313 8908 4293 8908 4298 8948 4308 8948
TIME...MOT...LOC 2020Z 270DEG 18KT 4302 8935
WIND...HAIL <50MPH 1.00IN

$$

WIMBERLEY
3 follow-up statements
863 
WWUS53 KMKX 032030
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT THU MAY 3 2012

WIC025-032100-
/O.CON.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/
DANE WI-
330 PM CDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DANE
COUNTY UNTIL 400 PM CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MCFARLAND...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  COTTAGE GROVE AND UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4297 8940 4309 8939 4313 8908 4293 8908
TIME...MOT...LOC 2030Z 270DEG 18KT 4302 8928
WIND...HAIL <50MPH 1.00IN

$$

BROOKS
799 
WWUS53 KMKX 032041
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT THU MAY 3 2012

WIC025-032100-
/O.CON.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/
DANE WI-
341 PM CDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DANE COUNTY UNTIL 400 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MCFARLAND...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  UTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4298 8932 4310 8933 4313 8908 4293 8908
TIME...MOT...LOC 2041Z 270DEG 18KT 4302 8920
WIND...HAIL <50MPH 1.00IN

$$

BROOKS
736 
WWUS53 KMKX 032100
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT THU MAY 3 2012

WIC025-032110-
/O.EXP.KMKX.SV.W.0011.000000T0000Z-120503T2100Z/
DANE WI-
400 PM CDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4298 8932 4310 8933 4313 8908 4293 8908
TIME...MOT...LOC 2100Z 270DEG 18KT 4302 8907

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 2:18 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 3, 2:18 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT THU MAY 3 2012

.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM
SVR CLUSTER MOVING THROUGH SE WI THIS AFTERNOON WITH NUMEROUS LARGE
HAIL REPORTS ALREADY RECEIVED. SRN WI WILL BE IN THE WARM SECTOR
THROUGH THIS EVENING WITH INSTABILITY AXIS NOSING INTO THE AREA.
MLCAPES OF 1000-1500 J/KG. 0-6KM SHEAR AROUND 40 KNOTS. SVR WATCH
FOR MUCH OF SRN AND ERN CWA UNTIL 00Z. ALL MODELS FOCUS BEST QPF
ACROSS FAR SE WI INTO NRN IL. WATER VAPOR NOT CONCLUSIVE ON ANY VORT
OF NOTE THOUGH POSITION OF UPPER LEVEL JET SUGGESTS ENHANCED
DIVERGENCE ACROSS THE AREA. GIVEN SHEAR AND INSTABILITY WILL BE HARD
TO LET THE GUARD DOWN EVEN AFTER 00Z GIVEN FRONTAL POSITIONING AND
POSSIBLE INTERACTIONS WITH OUTFLOW BOUNDARY FROM THE ONGOING
CONVECTION.

.FRIDAY - CONFIDENCE...MEDIUM
SURFACE FRONT SHIFTS SOUTH OF THE AREA THOUGH 850 BAROCLINIC ZONE
NOT IN ANY HURRY. ENOUGH SKINNY CAPE ABOVE 900 MILLIBARS TO WARRANT
THE MENTION OF THUNDER IN THE GRIDS. COLD 925 THERMAL POOL WILL BE
IN PLACE COMBINED WITH NORTHEAST WINDS....WILL BE CONSIDERABLY
COOLER ESPECIALLY IN THE EASTERN CWA CLOSER TO LAKE MICHIGAN.
TIGHTEST LOW LEVEL BAROCLINICITY WILL BE IN THE FAR SOUTHWEST CWA.

.FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

WE WILL REMAIN UNDER THE THREAT FOR A FEW SHOWERS AND
THUNDERSTORMS FROM TIME TO TIME AS THE 850MB BAROCLINIC ZONE
REMAINS OVER THE AREA. THE LOW LEVEL JET IS OCCASIONALLY POINTED
ACROSS IT...COUPLED WITH AN ACTIVE UPPER LEVEL FLOW WITH SUBTLE
ENERGY ROLLING THROUGH. AN EASTERLY FLOW AT THE SURFACE WILL BRING
COOLER WEATHER...ESPECIALLY ACROSS THE SOUTHEAST...NEAR LAKE
MICHIGAN.

.SUNDAY INTO SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

THE MODELS ARE IN PRETTY GOOD AGREEMENT IN BRINGING A DEEP LAYERED
TROF ACROSS THE AREA ON SUNDAY. THIS HAS A NICE THERMAL RIDGE WITH
ENOUGH OF A LLV JET TO TRIGGER PRECIP ACROSS THE BAROCLINIC ZONE.
WILL UP POPS TO LIKELY FOR MUCH OF THE AREA ON SUNDAY. THINGS
SHOULD BE DIMINISHING SUNDAY NIGHT AS THE TROF MOVES EAST.

.MONDAY AND BEYOND...FORECAST CONFIDENCE IS LOW.

NORTHWEST FLOW AND COOLER WEATHER ARRIVES FOR NEXT WEEK. ANY
PRECIP CHANCES LOOK SMALL WITH NOTHING MAJOR TO LATCH ONTO.

&&

.AVIATION/00Z TAFS/...MAIN CONCERN IN THE SHORT TERM WILL BE
CONVECTIVE TRENDS. UNTIL SURFACE FRONT SHIFTS SOUTH OF THE
AREA...THE POTENTIAL FOR CONVECTION WILL CONTINUE. MODELS SUGGEST
BEST FOCUS WILL BE EAST/SOUTHEAST OF KMSN THIS EVENING. CAN'T RULE
OUT FURTHER DEVELOPMENT OVERNIGHT THOUGH INSTABILITY WILL BE LOWER.
NORTHEAST WINDS AND STRATUS POTENTIAL INCREASE FRIDAY MORNING AS
SURFACE/925 MILLIBAR WINDS TREND NORTHEAST. BUFKIT SOUNDINGS AND MOS
SUGGEST POTENTIAL FOR IFR CEILINGS. NOT READY TO LATCH ONTO THE
CATEGORY 1 VSBYS YET FROM MET/MAV MOS...BUT DID CARRY SOME FOG WITH
THE FAVORABLE TRAJECTORIES FROM THE MARINE INFLUENCE.

&&

.MARINE...PATCHY FOG LINGERS ACROSS THE NORTHERN ZONES PER SHEBOYGAN
WEBCAM...LOOKS PRETTY GOOD FOR MUCH OF THE AREA. SOME INCREASE IN
FOG POTENTIAL LIKELY LATER TONIGHT INTO FRIDAY MORNING AS LOW LEVEL
FLOW TURNS NORTHEAST. AT THIS TIME THE NE WINDS LOOK TO REMAIN BELOW
SMALL CRAFT CRITERIA BUT THE FETCH BECOMES FAVORABLE. FOR NOW WILL
GO NE 10-20 AND 2-4 FOOT WAVES BUT HOLD OFF ON ISSUING A SMALL CRAFT
ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LMZ645-
     646.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...COLLAR
FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, May 3, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT THU MAY 3 2012

WIZ046-047-051-052-056>060-062>072-041000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1145 AM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STATIONARY
FRONT TRIGGERS MORE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREAT. SOME OF THE THUNDERSTORMS COULD
PRODUCE HEAVY RAIN THAT COULD PRODUCE URBAN AND SMALL STREAM
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES OF THUNDERSTORMS REMAIN IN THE FORECAST THROUGH MONDAY AS
A FRONTAL BOUNDARY WILL BE JUST TO THE SOUTH AND WEST OF
WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ643>646-041000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1145 AM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE NEARSHORE WATERS FROM
NORTH POINT LIGHTHOUSE SOUTH TO WINTHROP HARBOR ILLINOIS...TO BE IN
EFFECT UNTIL 4 PM THIS AFTERNOON.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STATIONARY
FRONT TRIGGERS MORE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREAT.

AREAS OF DENSE FOG ARE POSSIBLE AS MOIST AIR FLOWS OVER THE COLD
WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES OF THUNDERSTORMS REMAIN IN THE FORECAST THROUGH MONDAY AS
A FRONTAL BOUNDARY WILL BE JUST TO THE SOUTH AND WEST OF
WISCONSIN AND LAKE MICHIGAN.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 3, 2:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     GERMANTOWN              43.23N 88.10W
05/03/2012  M70 MPH          WASHINGTON         WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, May 3, 2:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             2 SW OCONOMOWOC         43.09N 88.53W
05/03/2012  M0.50 INCH       WAUKESHA           WI   NWS EMPLOYEE

&&

RSCHAAR
Local storm report, May 3, 2:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             CEDARBURG               43.30N 87.99W
05/03/2012  M0.50 INCH       OZAUKEE            WI   TRAINED SPOTTER

&&

RSCHAAR
Local storm report, May 3, 2:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HEAVY RAIN       OCONOMOWOC              43.11N 88.50W
05/03/2012  M1.39 INCH       WAUKESHA           WI   TRAINED SPOTTER

            1.39 INCHES OF RAIN FELL IN A 50 MINUTE PERIOD

&&

RSCHAAR
Local storm report, May 3, 3:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND GST     RIVER HILLS             43.17N 87.94W
05/03/2012  M57 MPH          MILWAUKEE          WI   BROADCAST MEDIA

            WEATHER NET SITE AT UNIVERSITY SCHOOL.

&&

ET
Local storm report, May 3, 3:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED.
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             3.7 SE LAKE MILLS       43.06N 88.89W
05/03/2012  M1.25 INCH       JEFFERSON          WI   TRAINED SPOTTER

&&

RSCHAAR/ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:09 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette3 hr
May 3, 8:34 AM CDTAreal Flood AdvisoryMKXGreen Lake, Marquette3 hr
May 3, 11:41 AM CDTSmall Craft AdvisoryMKX4 hr
May 3, 12:54 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson51 min
May 3, 1:05 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson40 min
May 3, 1:29 PM CDTSevere Thunderstorm WarningMKXJefferson46 min
May 3, 1:31 PM CDTSpecial Marine WarningMKX29 min
May 3, 1:41 PM CDTSevere Thunderstorm WarningMKXDodge, Washington49 min
May 3, 1:53 PM CDTSpecial Marine WarningMKX37 min
May 3, 2:15 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha30 min
May 3, 2:23 PM CDTSpecial Marine WarningMKX12 min
May 3, 2:29 PM CDTSpecial Marine WarningMKX31 min
May 3, 2:54 PM CDTSpecial Marine WarningMKX66 min
May 3, 2:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge46 min
May 3, 3:52 PM CDTSevere Thunderstorm WarningMKXDodge23 min
May 3, 3:52 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson23 min
May 3, 4:10 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha35 min
May 3, 4:17 PM CDTSpecial Marine WarningMKX43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.